# SDR SWIA200922465

- Difficulty date: August 26, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 16,814 hours, 14,359 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS AT ROW 6-8 INOP.  (FLT 6511)  RESEATED CONNECTOR.
